MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE
Model Number FP7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
There was a little bit of strange feeling when priming the agv fp-7, but we carried out this operation.Pre-op iop 22mmhg went up to 26mmhg post-op, and re-operation is planned.Date of re-operation not known.We will notify you again after we received the explanted valve.
 
Additional Manufacturer Narrative
The device history record for the reported lot was reviewed and no issues were observed.The product was manufactured, tested, and released per validated procedures.Device return is pending confirmation of availability.If the device is returned to new world medical, an addendum will be filed upon completion of the evaluation.
 
Additional Manufacturer Narrative
The explanted valve underwent visual inspection and functional testing.No issues were found with the device during visual inspection.A steady state pressure test was also conducted on the unit to mimic the physiological flow conditions of the human eye, where the resulting pressure in the system measured and yielded passing results.The returned valve met the acceptance criteria and performed as expected.The issue of high iop as reported by customer could not be replicated or confirmed.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key23475855
Report Number1000125279-2025-00042
Device Sequence Number10498954
Product Code KYF
UDI-Device Identifier00892064002119
UDI-Public(01)00892064002119(11)250501(17)270501(10)D152521G1037648
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230975
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFP7
Device Catalogue NumberFP7
Device Lot NumberD1525
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient RaceAsian